Cacique May
Aleve Pain Reliver/Fever Reducer, Liquid Gels, Capsules

Aleve Pain Reliver/Fever Reducer, Liquid Gels, Capsules - 20 Each

$7.99
$0.40 each
Limit 5 per orderYour order cannot contain more than 5 OTC products.

Description

Other Information: Other Information: Each capsule contains: sodium 20 mg. Store at 20-25 degrees C (68-77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F). Protect from light. Read all directions and warnings before use. Keep carton.

Ingredients

Active Ingredients: Naproxen Sodium 220mg (Naproxen 200 mg) (NSAID) (220 mg), Pain reliever/Fever reducer. Inactive Ingredients: FD&C Blue 1, Gelatin, Glycerin, Lactic Acid, Mannitol, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol.

Warnings

Warnings: Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away.

Product Number: 00025866591936

Description

Other Information: Other Information: Each capsule contains: sodium 20 mg. Store at 20-25 degrees C (68-77 degrees F). Avoid high humidity and excessive heat above 40 degrees C (104 degrees F). Protect from light. Read all directions and warnings before use. Keep carton.
Product Number: 00025866591936

Warnings

Warnings: Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a poison control center right away.